# SDR SWIA971968

- Difficulty date: September 10, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Aircraft time: 23,748 hours, 31,379 cycles
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Leaking
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DUCT LEAK LIGHT CAME ON INFLIGHT.  LIGHT EXTINGUISHED AFTER TWO AND ONE HALF MINUTES.  RETURNED TO LAX.  FOUND LEFT DEICE PRESSURE REGULATOR LEAKING.  REMOVED AND REPLACED IT WITH A SERVICEABLE PART.  OPS CHECKS GOOD.  PERFORMED ENGINE RUNS AT TAKEOFF AND CLIMB POWER WITH BLEEDS ON AND NO DUCT LEAK LIGHTS CAME ON.  OPS CHECKS GOOD.  (P/N 38E96-6A) (S/N B-2390)
